# SDR IXXA06RNG015S

- Difficulty date: April 2, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND TWO AREAS OF CORROSION OUT OF LIMITS ON OUTER OUTBOARD EXTENDED LEADING EDGE UPPER SKIN, STATION XFS 722 - 835, LEFT HAND.  DAMAGED AREA WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 57-071 AND SRM 57-2-1 FIGURE 38.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
